# SDR FDEA201108243462

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,454 hours, 47,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE SLIDE LIGHT (DOOR MOUNTED) INOPERATIVE.  R & R EMERGENCY ESCAPE SLIDE LIGHT BATTERY, OPS CHECK GOOD IAW AMM 33-50-121-2-0.
